# SDR CALA2025102310452

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N37325
- Make and model: Boeing 737-8
- Aircraft serial: 67573
- Aircraft time: 7,443 hours, 2,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR LOOSE ACTUAL LOCATION DOOR 2L  GIRT BAR DOOR BRACETS NOT HOLDING GIRT BAR SECURELY, ADJUSTED DOOR BRACKETS.
